# SDR ASAA2017030120106

- Difficulty date: March 1, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 57,493 hours, 26,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 144A26041
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 BULKHEAD LT FRAME CRACKED.  ACFT GROUNDED. REPAIRED THE FRAME.
